Alert archive / Maryland / Special Weather Statements in 2014
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Apr 30, 2014, 4:44 PM EDT for Kent County, Queen Anne's County, Maryland. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2014, 4:44 PM EDT (20:44 UTC)
- Expired
- Apr 30, 2014, 5:30 PM EDT
- In force
- 46 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Kent County, MD, Queen Anne's County, MD
The radar
The Dover AFB radar (KDOX), 73 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.7 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 439 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 652 m²/s²
- 0-3 km storm-relative helicity
- 902 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
908
WWUS81 KPHI 302044
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
444 PM EDT WED APR 30 2014
MDZ012-015-302130-
KENT MD-QUEEN ANNE'S MD-
444 PM EDT WED APR 30 2014
...A STRONG THUNDERSTORM WILL AFFECT QUEEN ANNE'S AND SOUTHWESTERN
KENT COUNTIES...
AT 443 PM EDT...A STRONG THUNDERSTORM WAS NEAR ROMANCOKE...MOVING
NORTHEAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. A FUNNEL CLOUD MIGHT ALSO BE SPOTTED WITH THIS THUNDERSTORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR CHESTER AROUND 500 PM...OVERTON AROUND 510
PM...ROCK HALL AROUND 520 PM AND OLD TOWN AROUND 530 PM.
LAT...LON 3905 7631 3899 7627 3898 7621 3900 7618
3903 7625 3914 7627 3928 7617 3915 7588
3890 7621 3893 7623 3890 7625 3893 7628
3889 7627 3889 7631 3891 7632 3885 7634
3887 7638 3894 7637
$$
TFGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Apr 30, 3:36 PM EDT, 1 hour 8 minutes earlier.
Area forecast discussion, Apr 30, 3:36 PM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
336 PM EDT WED APR 30 2014
.SYNOPSIS...
A WARM FRONT WILL LIFT THROUGH MUCH OF THE AREA THIS EVENING INTO
OVERNIGHTS, FOLLOWED BY A COLD FRONT THURSDAY MORNING AS LOW
PRESSURE CONTINUES TO DRIFT INTO THE GREAT LAKES REGION THEN INTO
EASTERN CANADA. HIGH PRESSURE WILL BUILD TO OUR SOUTH THROUGH THE
WEEKEND WHILE LOW PRESSURE SLIDES TO OUR NORTH SATURDAY NIGHT INTO
SUNDAY, DRAGGING A COLD FRONT ACROSS THE AREA SUNDAY. HIGH PRESSURE
IS EXPECTED TO BUILD SOUTHWARD ACROSS THE AREA MONDAY INTO TUESDAY
FROM CENTRAL CANADA.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
SLOW MOVG LOW PRES WILL GRADUALLY MAKE ITS WAY THRU THE REGION
TONIGHT AND WAVES OF RAIN WILL MOVE ALG WITH IT. A WM FNT WILL MOVE
FROM S TO N TONIGHT. SOME THUNDER CAN NOT BE RULED OUT EITHER.
PRECIP SHUD COME TO AN END FROM W TO E LATE BUT EXPECT IT TO BE CLOUDY
THU MOST OF THE TIME AND DAMP AND DREARY. TEMPS WILL RISE SLOWLY
TONIGHT AS THE WMFNT PASSES.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
SLOW IMPROVEMENT IS EXPECTED ON THU AS THE LOW FINALLY MOVES AWAY
FROM THE REGION. TEMPS SHUD RESPOND IN KIND, ESPECIALLY IF WE GET
SOME AFTN SUNSHINE. THERE COULD BE SOME LINGERING PRECIP EARLY, IF
THE SLOWER SOLNS ARE CORRECT BUT A BETTER DAY IS IN STORE, OVERALL.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
THE COLD FRONT WILL MOVE WELL OFFSHORE THURSDAY NIGHT, WHILE LOW
PRESSURE MOVES THROUGH THE GREAT LAKES INTO EASTERN CANADA. THERE
COULD BE SOME LINGERING SHOWERS ACROSS THE COASTAL WATERS AND THE
FAR SOUTHEASTERN PART OF THE AREA, SO SLIGHT CHANCE POPS REMAIN
THERE.
THE LOW ACROSS EASTERN CANADA IS EXPECTED TO SPLIT ON FRIDAY,
WITH ONE PIECE MOVING INTO THE CANADIAN MARITIMES, WHILE THE OTHER
RETROGRADES INTO CENTRAL CANADA. AS THIS HAPPENS, BOTH A WEAK
SURFACE TROUGH AND MID-LEVEL SHORT WAVE/VORT MAX ARE FORECAST TO
TRACK ACROSS THE AREA ON FRIDAY. THERE IS NOT A SIGNIFICANT AMOUNT
OF MOISTURE ASSOCIATED WITH THESE FEATURES, BUT THERE MAY BE
ENOUGH TO CREATE A FEW SCATTERED SHOWERS ACROSS OUR NORTHERN ZONES
DURING THE AFTERNOON FRIDAY. ANY SHOWER ACTIVITY SHOULD DISSIPATE
BY SUNSET WITH THE LOSS OF DAYTIME HEATING.
A SIMILAR SITUATION IS FORECAST TO OCCUR ON SATURDAY AS FRIDAY WITH
A SHORT WAVE/VORT MAX MOVING THROUGH, WITH A WEAK SURFACE REFLECTION
AS WELL. THERE LOOKS TO BE A LITTLE MORE MOISTURE TO WORK WITH ON
SATURDAY, SO POP CHANCES ARE SLIGHTLY HIGHER SATURDAY, WITH POPS
GENERALLY FOR THE NORTHERN HALF OF THE AREA, WITH HIGHEST ACROSS THE
NORTHWEST. ANY SHOWER ACTIVITY WILL DISSIPATE WITH DAYTIME HEATING
AFTER THE SUNSETS, BUT IF THEY ARE MORE WIDESPREAD THAN FRIDAY, THEY
COULD LAST FOR A COUPLE OF HOURS AFTER SUNSET.
ON SUNDAY, THE LOW ACROSS CANADA WILL MOVE INTO NEW ENGLAND AND
FINALLY BRING A COLD FRONT ACROSS THE AREA. ALTHOUGH THERE STILL IS
NOT MUCH MOISTURE TO WORK WITH, THERE WILL BE PRECIPITATION CHANCES
FOR ALL AREAS, WITH THE HIGHEST ACROSS THE NORTHERN TWO-THIRDS OF
THE AREA. THE FRONT IS EXPECTED TO MOVE OFFSHORE LATE IN THE DAY OR
DURING THE EVENING, SO PRECIPITATION CHANCES SHOULD END BY SUNDAY
NIGHT.
FOR MONDAY INTO TUESDAY, HIGH PRESSURE IS EXPECTED TO BUILD ACROSS
THE AREA FROM CENTRAL CANADA. THIS WILL PROVIDE DRY WEATHER FOR
EARLY NEXT WEEK. THE GFS AND ECMWF DO SHOW SOME QPF ON THE EASTERN
SIDE OF THE UPPER RIDGE THAT BUILDS ACROSS THE CENTRAL PART OF THE
COUNTRY, BUT THEY HAVE LOCATION DIFFERENCES. THE GFS BRINGS THE
PRECIPITATION RIGHT OVER OUR AREA TUESDAY INTO TUESDAY NIGHT, WHILE
THE ECMWF KEEPS THIS PRECIPITATION TO OUR SOUTH, GENERALLY AROUND
THE SAME TIME PERIOD. FOR NOW, WE WILL KEEP THE FORECAST DRY UNTIL
OUR CONFIDENCE BUILDS.
ON WEDNESDAY, THE SURFACE HIGH BUILDS OFFSHORE, WHILE THE UPPER
RIDGE BUILDS CLOSER TO THE AREA, AND A WARM FRONT APPROACHES THE
AREA. THEREFORE, PRECIPITATION CHANCE DO INCREASE BY WEDNESDAY INTO
WEDNESDAY NIGHT.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
A POOR TIME TO BE FLYING, OVERALL!
WIDESPREAD IFR IS OCCURRING, THOUGH THERE HAVE BEEN SOME RECENT
BREAKS TO MVFR AS THE PRECIP HAS TEMPORARILY IN SOME SPOTS. EXPECT
THE IFR TO CONTINUE IN GENL. THERE WILL BE SOME LIFR OVERNIGHT AND
CONTINUING INTO THE ERLY MRNG HOURS. THEN THERE WILL BE SOME
IMPROVEMENT DURG THE MRNG HOURS ON THU. HOWEVER, HAVE SLOWED THE
IMPROVING TREND ON THU. AN E TO NE WIND WILL GRADUALLY BECOME S
THIS EVE AS A WMFNT MOVES THRU. EXPECT SPEEDS IN THE 10 TO 15 KT
RANGE WITH GUSTS TO 25 KTS. THERE WILL BE SOME LLWS AS WELL.
OUTLOOK...
THURSDAY NIGHT-FRIDAY NIGHT...MOSTLY VFR. GUSTY WEST WINDS AROUND 20
KNOTS FRIDAY AFTERNOON. ISOLATED SHOWERS ACROSS FAR NORTHWEST
SATURDAY-SATURDAY NIGHT...MOSTLY VFR. AFTERNOON SHOWERS POSSIBLE,
MAINLY NORTHWESTERN TAFS. GUSTY SOUTHWEST WINDS 15-20 KNOTS.
SUNDAY...MOSTLY VFR...SHOWERS POSSIBLE ASSOCIATED WITH FRONTAL
PASSAGE WITH BRIEF MVFR CONDITIONS POSSIBLE. GUSTY SOUTHWEST WINDS
EARLY, THEN NORTHWEST LATER BEHIND FRONT AROUND 20-25 KNOTS.
SUNDAY NIGHT-MONDAY...MOSTLY VFR. GUSTY NORTHWEST WINDS 20-25 KNOTS.
&&
.MARINE...
WILL DROP THE GLW ON THE NRN WATERS WITH THIS PKG. WILL GO WITH A
SCA EVERYWHERE. THE BAY HAS BEEN HARD PRESSED TO HIT SCA TODAY, BUT
AM HAVING A HARD TIME TAKING IT DOWN UNTIL THE PRECIP AND THE FRONT
MOVES BY.
OUTLOOK...
THURSDAY NIGHT...SMALL CRAFT ADVISORY CONTINUES ON OCEAN DUE TO SEAS
REMAINING ELEVATED.
FRIDAY-SUNDAY...SUB-ADVISORY CONDITIONS EXPECTED.
SUNDAY NIGHT-MONDAY...RETURN TO SMALL CRAFT ADVISORY CONDITIONS
POSSIBLE BEHIND A FRONTAL PASSAGE.
&&
.HYDROLOGY...
FLOOD WATCH REMAINS IN PLACE AND WARNINGS ARE BEING ISSUED. PLEASE
REFER TO THE LATEST HYDROLOGIC PRODUCTS FOR MORE INFORMATION.
&&
.TIDES/COASTAL FLOODING...
WE ARE CONTINUING TO MONITOR THE TRENDS WITH REGARDS TO COASTAL
FLOODING THIS AFTERNOON. THE CONTINUING ONSHORE FLOW AND THE TIMING
OF THE RECENT NEW MOON HAVE LED TO FAVORABLE CONDITIONS FOR COASTAL
FLOODING. IT APPEARS THE THE UPCOMING TIDE CYCLE...THIS EVENING AND
OVERNIGHT MAY BE THE LAST ONE TO CAUSE PROBLEMS FOR OUR AREA.
ALONG THE NJ/DE SHORE AREAS AND FOR LOWER DEL BAY AND RARITAN
BAY...A CFW (ADVISORY) HAS BEEN ISSUED FOR THIS EVENING AND
OVERNIGHT. IT APPEARS THE SOLID MINOR TIDAL FLOODING WILL OCCUR WITH
THE HIGH TIDE. HT AT THE SHORE WILL BE BETWEEN 9 AM AND 10 PM. THE
BACK BAYS AND LOWER DEL BAY WILL HAVE THE HT CLOSER TO MIDNIGHT THRU
2 AM.
THE CFW (ADVISORIES) FOR THE DEL RIVER WILL COME DOWN AT 5 PM WITH
MINOR TIDAL FLOODING OCCURRING ALONG THE NORTHERN PART OF THE RIVER
(NORTH OF PHILADELPHIA). MINOR TIDAL FLOODING AND SOME FRESH WATER
RAIN FLOODING OCCURRED WITH THIS RECENT HIGH TIDE. WE WILL EVALUATE
THE NEED FOR MORE ADVISORIES ALONG THE RIVER AT 5 PM. BEST GUESS
WOULD BE THAT WE WILL PROBABLY ISSUE FOR THESE AREAS AGAIN THIS
EVENING.
FINALLY...OVER THE ERN SHORE OF MD...THE HIGH TIDE THIS EVENING WILL
BRING TIDE LEVELS TO MINOR TIDAL FLOODING FOR THE ERN
SHORE COUNTIES... EVEN THOUGH IT IS THE LOWER OF THE TWO DAILY
TIDES. WE WILL CONTINUE THE ADVISORY THERE THROUGH 11 PM AND
EVALUATE THE NEED FOR FUTURE ADVISORIES LATER THIS EVENING.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH THURSDAY MORNING FOR PAZ054-055-060>062-
070-071-101>106.
COASTAL FLOOD ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR
PAZ070-071-106.
NJ...FLOOD WATCH THROUGH THURSDAY MORNING FOR NJZ001-007>010-012-
013-015>019.
COASTAL FLOOD ADVISORY FROM 8 PM THIS EVENING TO 4 AM EDT
THURSDAY FOR NJZ012>014-020>027.
COASTAL FLOOD ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR
NJZ015>019.
DE...FLOOD WATCH THROUGH THURSDAY MORNING FOR DEZ001.
COASTAL FLOOD ADVISORY FROM 8 PM THIS EVENING TO 4 AM EDT
THURSDAY FOR DEZ002>004.
COASTAL FLOOD ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR
DEZ001.
MD...FLOOD WATCH THROUGH THURSDAY MORNING FOR MDZ008-012.
COASTAL FLOOD ADVISORY UNTIL 11 PM EDT THIS EVENING FOR MDZ008-
012-015-019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 AM EDT FRIDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY UNTIL 8 PM EDT THURSDAY FOR ANZ430-431.
&&
SYNOPSIS...ROBERTSON
NEAR TERM...NIERENBERG
SHORT TERM...NIERENBERG
LONG TERM...ROBERTSON
AVIATION...NIERENBERG/ROBERTSON
MARINE...NIERENBERG/ROBERTSON
HYDROLOGY...
TIDES/COASTAL FLOODING...O'HARAHazardous weather outlook, Apr 30, 3:46 PM EDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 346 PM EDT WED APR 30 2014 NJZ001-007>010-PAZ054-055-061-062-105-012000- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-LEHIGH- NORTHAMPTON-UPPER BUCKS- 346 PM EDT WED APR 30 2014 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ015-012000- MERCER- 346 PM EDT WED APR 30 2014 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ012-013-012000- MIDDLESEX-WESTERN MONMOUTH- 346 PM EDT WED APR 30 2014 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 4 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND NORTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ016>019-PAZ070-071-106-012000- NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA-LOWER BUCKS- 346 PM EDT WED APR 30 2014 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ060-101>104-012000- BERKS-WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY- 346 PM EDT WED APR 30 2014 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ015-019-020-012000- QUEEN ANNES-TALBOT-CAROLINE- 346 PM EDT WED APR 30 2014 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. SOME HEAVY RAIN AT TIMES TODAY AND TONIGHT MAY LEAD TO LOCAL POOR DRAINAGE FLOODING. SOME STRONG THUNDERSTORMS TODAY COULD LOCALLY PRODUCE WIND GUSTS TO 45 MPH THIS AFTERNOON AND THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ008-012-012000- CECIL-KENT MD- 346 PM EDT WED APR 30 2014 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. COASTAL FLOOD ADVISORY. SOME HEAVY RAIN AT TIMES TODAY AND TONIGHT MAY LEAD TO LOCAL POOR DRAINAGE FLOODING. SOME STRONG THUNDERSTORMS TODAY COULD LOCALLY PRODUCE WIND GUSTS TO 45 MPH THIS AFTERNOON AND THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-NJZ014-020>027-012000- KENT-INLAND SUSSEX-DELAWARE BEACHES-EASTERN MONMOUTH-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 346 PM EDT WED APR 30 2014 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 4 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. SOME HEAVY RAIN AT TIMES TODAY AND TONIGHT MAY LEAD TO LOCAL POOR DRAINAGE FLOODING. SOME STRONG THUNDERSTORMS TODAY COULD LOCALLY PRODUCE WIND GUSTS TO 45 MPH THIS AFTERNOON AND THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-451-012000- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 346 PM EDT WED APR 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-452>455-012000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 346 PM EDT WED APR 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME STRONG THUNDERSTORMS TODAY COULD LOCALLY PRODUCE WIND GUSTS TO AROUND 35 KNOTS, ESPECIALLY THIS AFTERNOON AND THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Apr 30, 1:48 PM EDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
148 PM EDT WED APR 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 PM FLASH FLOOD EAST COVENTRY TWP 40.20N 75.62W
04/30/2014 CHESTER PA TRAINED SPOTTER
PIGEON CREEK OVERFLOW...HALTEMAN ROAD AND KOLP ROAD
INTERSECTION IS FLOODED.
&&
EVENT NUMBER PHI1400151
STAFFSpecial weather statement, Apr 30, 3:27 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
327 PM EDT WED APR 30 2014
DEZ001-MDZ008-012-015-NJZ007>010-PAZ070-071-101>106-302115-
CECIL MD-DELAWARE PA-EASTERN CHESTER PA-EASTERN MONTGOMERY PA-
HUNTERDON NJ-KENT MD-LOWER BUCKS PA-MORRIS NJ-NEW CASTLE DE-
PHILADELPHIA PA-QUEEN ANNE'S MD-SOMERSET NJ-UPPER BUCKS PA-WARREN NJ-
WESTERN CHESTER PA-WESTERN MONTGOMERY PA-
327 PM EDT WED APR 30 2014
...AN AREA OF SHOWERS AND ISOLATED THUNDERSTORMS WITH VERY HEAVY
RAIN WILL CONTINUE TO AFFECT
BUCKS...CECIL...CHESTER...DELAWARE...HUNTERDON...KENT...MONTGOMERY...
NORTHERN NEW CASTLE...NORTHERN SOMERSET...SOUTHERN MORRIS...SOUTHERN
WARREN...WEST CENTRAL PHILADELPHIA AND WESTERN QUEEN ANNE'S
COUNTIES...
AT 320 PM EDT...AN AREA OF SHOWERS AND ISOLATED THUNDERSTORMS
WITH VERY HEAVY RAIN WAS LOCATED FROM THE WESTERN RARITAN RIVER
VALLEY SOUTHWESTWARD THROUGH THE PHILADELPHIA PENNSYLVANIA SUBURBS
INTO NORTHEAST MARYLAND. THIS AREA IS TRAINING AND ONLY SLOWLY
MOVING EAST.
VERY HEAVY RAIN WILL FALL OVER THE NEXT COUPLE OF HOURS...WITH
HOURLY RAINFALL AMOUNTS OF AROUND HALF AN INCH. THIS WILL EXACERBATE
ONGOING FLOODING AND WILL CAUSE WATER TO FURTHER POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS AND FLOOD THEM IN MANY INSTANCES. PLEASE REFER TO
MORE SPECIFIC FLOOD WARNING PRODUCTS.
THIS AREA WILL AFFECT QUAKERTOWN...GREEN LANE...GLENMOORE...AND
GLENMOORE AROUND 330 PM...PARKESBURG...PUGHTOWN...PUGHTOWN...AND
HAMPTON AROUND 340 PM...BEATTYESTOWN AND FERNDALE AROUND 350 PM.
TAKE ROADWAYS THAT ARE THE LEAST PRONE TO POOR DRAINAGE FLOODING.
EXPECT AN ARDUOUS COMMUTE HOME.
LAT...LON 3918 7628 3932 7619 3943 7601 3952 7599
3954 7608 3972 7623 3973 7614 3979 7605
4008 7594 4043 7550 4061 7520 4068 7518
4086 7495 4078 7440 4035 7486 4034 7494
4032 7490 3933 7585 3899 7622Local storm report, Apr 30, 3:46 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
346 PM EDT WED APR 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM FLOOD MILFORD TWP 40.42N 75.41W
04/30/2014 BUCKS PA EMERGENCY MNGR
STATE ROAD 663 MILDFORD TWP IS CLOSED DUE TO FLOODING
&&
EVENT NUMBER PHI1400152
STAFFLocal storm report, Apr 30, 3:47 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
347 PM EDT WED APR 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM FLOOD NEW BRITAIN TWP 40.32N 75.20W
04/30/2014 BUCKS PA EMERGENCY MNGR
COUNTY LINE ROAD IN NEW BRITAIN TWP IS CLOSED DUE TO
FLOODING
&&
EVENT NUMBER PHI1400153
STAFFLocal storm report, Apr 30, 3:54 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
354 PM EDT WED APR 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 PM FLASH FLOOD EAST COVENTRY TWP 40.20N 75.62W
04/30/2014 CHESTER PA TRAINED SPOTTER
PIGEON CREEK OVERFLOW...HALTEMAN ROAD AND KOLP ROAD
INTERSECTION IS FLOODED.
0345 PM FLOOD MILFORD TWP 40.42N 75.41W
04/30/2014 BUCKS PA EMERGENCY MNGR
STATE ROAD 663 MILDFORD TWP IS CLOSED DUE TO FLOODING
0345 PM FLOOD NEW BRITAIN TWP 40.32N 75.20W
04/30/2014 BUCKS PA EMERGENCY MNGR
COUNTY LINE ROAD IN NEW BRITAIN TWP IS CLOSED DUE TO
FLOODING
&&
EVENT NUMBER PHI1400151 PHI1400152 PHI1400153
STAFFSpecial weather statement, Apr 30, 4:44 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
444 PM EDT WED APR 30 2014
MDZ012-015-302130-
KENT MD-QUEEN ANNE'S MD-
444 PM EDT WED APR 30 2014
...A STRONG THUNDERSTORM WILL AFFECT QUEEN ANNE'S AND SOUTHWESTERN
KENT COUNTIES...
AT 443 PM EDT...A STRONG THUNDERSTORM WAS NEAR ROMANCOKE...MOVING
NORTHEAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. A FUNNEL CLOUD MIGHT ALSO BE SPOTTED WITH THIS THUNDERSTORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR CHESTER AROUND 500 PM...OVERTON AROUND 510
PM...ROCK HALL AROUND 520 PM AND OLD TOWN AROUND 530 PM.
LAT...LON 3905 7631 3899 7627 3898 7621 3900 7618
3903 7625 3914 7627 3928 7617 3915 7588
3890 7621 3893 7623 3890 7625 3893 7628
3889 7627 3889 7631 3891 7632 3885 7634
3887 7638 3894 7637
TFGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 9:45 AM EDT | Areal Flood Advisory | PHI | Camden, Gloucester, Salem | 3 hr |
| Apr 30, 10:08 AM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more | 3 hr |
| Apr 30, 11:06 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more | 3 hr |
| Apr 30, 1:20 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Cumberland, Gloucester, Monmouth, Ocean and 1 more | 4 hr |
| Apr 30, 2:02 PM EDT | Areal Flood Warning | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more | 22 hr |
| Apr 30, 2:02 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Monmouth, Ocean | 12 hr |
| Apr 30, 3:27 PM EDT | Special Weather Statement | PHI | Hunterdon | 108 min |
| Apr 30, 4:26 PM EDT | Areal Flood Warning | PHI | Burlington, Camden, Cumberland, Gloucester, Monmouth, Ocean and 1 more | 31 hr |
| Apr 30, 5:10 PM EDT | Special Weather Statement | PHI | Camden, Gloucester, Mercer, Middlesex, Salem | 110 min |
| Apr 30, 6:03 PM EDT | River Flood Warning | PHI | Mercer | 23 hr |
| Apr 30, 6:03 PM EDT | Special Weather Statement | PHI | Gloucester, Salem | 117 min |
| Apr 30, 6:47 PM EDT | River Flood Warning | PHI | Morris, Somerset | 4 days |
| Apr 30, 7:03 PM EDT | River Flood Warning | PHI | Hunterdon, Somerset | 19 hr |
| Apr 30, 7:03 PM EDT | River Flood Warning | PHI | Somerset | 19 hr |
| Apr 30, 7:03 PM EDT | River Flood Warning | PHI | Middlesex, Somerset | 33 hr |
| Apr 30, 7:03 PM EDT | River Flood Warning | PHI | Middlesex, Somerset | 35 hr |
| Apr 30, 7:15 PM EDT | River Flood Warning | PHI | Somerset | 55 hr |
| Apr 30, 7:20 PM EDT | Special Weather Statement | PHI | Atlantic, Burlington, Camden, Monmouth, Ocean | 115 min |
| Apr 30, 7:21 PM EDT | River Flood Warning | PHI | Burlington | 3 days |
| Apr 30, 12:49 PM EDT | Areal Flood Warning | PHI | Berks, Chester, Delaware, Montgomery, Philadelphia | 26 hr |
| Apr 30, 1:35 PM EDT | Areal Flood Warning | PHI | Bucks, Carbon, Lehigh, Monroe, Northampton | 16 hr |
| Apr 30, 1:45 PM EDT | River Flood Warning | PHI | Chester | 39 hr |
| Apr 30, 1:52 PM EDT | River Flood Warning | PHI | Delaware | 16 hr |
| Apr 30, 2:07 PM EDT | Areal Flood Warning | PHI | Bucks | 22 hr |
| Apr 30, 3:15 PM EDT | River Flood Warning | PHI | Montgomery | 20 hr |
| Apr 30, 3:23 PM EDT | River Flood Warning | PHI | Chester, Montgomery, Philadelphia | 34 hr |
| Apr 30, 3:23 PM EDT | River Flood Warning | PHI | Montgomery, Philadelphia | 28 hr |
| Apr 30, 3:29 PM EDT | River Flood Warning | PHI | Chester, Delaware | 34 hr |
| Apr 30, 3:32 PM EDT | River Flood Warning | PHI | Bucks | 23 hr |
| Apr 30, 6:16 PM EDT | River Flood Warning | PHI | Montgomery | 20 hr |
| Apr 30, 8:59 AM EDT | Special Weather Statement | PHI | Cecil, Kent | 61 min |
| Apr 30, 1:16 PM EDT | Areal Flood Advisory | PHI | Caroline, Cecil, Kent, Queen Anne's, Talbot | 4 hr |
| Apr 30, 4:10 PM EDT | Areal Flood Warning | PHI | Caroline, Cecil, Kent, Queen Anne's, Talbot | 9 hr |
| Apr 30, 4:16 PM EDT | Areal Flood Advisory | PHI | Caroline, Talbot | 6 hr |
| Apr 30, 12:37 PM EDT | River Flood Warning | PHI | New Castle | 15 hr |
| Apr 30, 3:54 PM EDT | River Flood Warning | PHI | New Castle | 16 hr |
| Apr 30, 4:00 PM EDT | River Flood Warning | PHI | New Castle | 18 hr |
| Apr 30, 6:29 PM EDT | River Flood Warning | PHI | New Castle | 28 hr |
Nearby
Special Weather Statements in Maryland, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.